# SDR ERAA097079

- Difficulty date: August 17, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: SPARE
- Make and model: Bolkms BO105A
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 1053172904
- Condition: Rough
- Location: T/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW BUSHING THAT IS ROUGH AND UNFINISHED.  ID IS TOO LARGE.  WHEN INSTALLED ON INNER SLEEVE, BUSHING SPINS LOOSE.  SUSPECT IMPROPER MANUFACTURE OF BUSHING.  RETURNING ON ERA PACK SLIP NR 5956 REQUESTING CREDIT FOR REPLACEMENT PART.
